Alert archive / Wisconsin / River Flood Warnings in 2011

River Flood Warning 26, NWS La Crosse, WI

April 10, 2011Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 10, 2011, 10:58 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Apr 12, 2011, 7:00 PM CDT. It was in force for 72 min.

The area

The counties it named.

The facts

Issued
Apr 10, 2011, 10:58 AM CDT (15:58 UTC)
In effect from
Apr 12, 2011, 7:00 PM CDT
Expired
Apr 12, 2011, 8:12 PM CDT
In force
72 min
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WGUS43 KARX 101558
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 AM CDT SUN APR 10 2011

...RISING RIVER LEVELS EXPECTED ALONG THE TREMPEALEAU RIVER THIS WEEK... 

THE COMBINATION OF HIGH WATER LEVELS...HEAVY RAIN OVERNIGHT AND A 
STRONG STORM SYSTEM PRODUCING PRECIPITATION ACROSS THE AREA LATE 
THIS AFTERNOON INTO TONIGHT WILL CONTINUE TO CAUSE RISES ALONG 
THE TREMPEALEAU RIVER. IF THE AMOUNT OF RAIN THAT FALLS DIFFER 
SIGNIFICANTLY FROM FORECAST AMOUNTS...THE EXPECTED RIVER LEVELS 
WILL CHANGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-110358-
/O.NEW.KARX.FL.W.0026.110411T1200Z-110414T1500Z/
/DDGW3.1.ER.110411T1200Z.110413T0000Z.110413T2100Z.NO/
1058 AM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TREMPEALEAU RIVER AT DODGE.
* AT 10:00 AM SUNDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 9.5 FEET TUESDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE WEDNESDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
7 follow-up statements
657 
WGUS83 KARX 110147
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
847 PM CDT SUN APR 10 2011


.MELTING SNOW...ALONG WITH RECENT RAINFALL HAS CAUSED RIVER LEVELS TO
RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST 
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-111347-
/O.EXT.KARX.FL.W.0024.000000T0000Z-110414T1200Z/
/BRFW3.2.ER.110410T1347Z.110411T0600Z.110413T1800Z.NO/
847 PM CDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL THURSDAY MORNING.
* AT  8:00 PM SUNDAY THE STAGE WAS 51.5 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 52.7 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY.

$$

WIC063-121-111347-
/O.EXT.KARX.FL.W.0025.000000T0000Z-110417T0000Z/
/GALW3.2.ER.110411T1500Z.110413T1200Z.110416T0600Z.NO/
847 PM CDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR GALESVILLE.
* UNTIL SATURDAY EVENING.
* AT  8:30 PM SUNDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 14.2 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. 

$$

WIC011-121-111347-
/O.EXT.KARX.FL.W.0026.110411T1800Z-110414T1400Z/
/DDGW3.1.ER.110411T1800Z.110413T0000Z.110413T2000Z.NO/
847 PM CDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM MONDAY AFTERNOON TO THURSDAY MORNING.
* AT  8:00 PM SUNDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AND CONTINUE TO RISE TO
  NEAR 9.4 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
455 
WGUS83 KARX 110955
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 AM CDT MON APR 11 2011

.MELTING SNOW...ALONG WITH RECENT RAINFALL HAS CAUSED RIVER LEVELS
TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST 
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-112155-
/O.EXT.KARX.FL.W.0024.000000T0000Z-110413T1800Z/
/BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T0000Z.NO/
455 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL WEDNESDAY AFTERNOON.
* AT  4:00 AM MONDAY THE STAGE WAS 50.4 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY TUESDAY EVENING APRIL 12.

$$

WIC063-121-112155-
/O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0824Z/
/GALW3.2.ER.110411T1648Z.110413T1200Z.110415T1424Z.NO/
455 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR GALESVILLE.
* UNTIL LATE FRIDAY NIGHT.
* AT  4:30 AM MONDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 13.9 FEET BY WEDNESDAY MORNING APRIL 13. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING APRIL 15.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. 

$$

WIC011-121-112155-
/O.CON.KARX.FL.W.0026.110411T1800Z-110414T1400Z/
/DDGW3.1.ER.110411T1800Z.110413T0000Z.110413T2000Z.NO/
455 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THIS AFTERNOON TO THURSDAY MORNING.
* AT  4:00 AM MONDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 9.4 FEET BY TUESDAY EVENING APRIL 12. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY WEDNESDAY.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
286 
WGUS83 KARX 111458
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
958 AM CDT MON APR 11 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL 
HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU 
RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-120258-
/O.EXT.KARX.FL.W.0024.000000T0000Z-110413T1845Z/
/BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T0045Z.NO/
958 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* AT  9:00 AM MONDAY THE STAGE WAS 49.7 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD 
  STAGE TUESDAY EVENING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

$$

WIC063-121-120258-
/O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0730Z/
/GALW3.2.ER.110412T0702Z.110413T1200Z.110415T1330Z.NO/
958 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR GALESVILLE.
* AT  9:30 AM MONDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 13.6 FEET WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. 

$$

WIC011-121-120258-
/O.EXT.KARX.FL.W.0026.110412T1000Z-110414T0600Z/
/DDGW3.1.ER.110412T1000Z.110412T1800Z.110413T1200Z.NO/
958 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT  9:00 AM MONDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 9.2 FEET TUESDAY. THE RIVER WILL FALL BELOW 
  FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
740 
WGUS83 KARX 120153
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT MON APR 11 2011


.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL 
HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU 
RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-121353-
/O.EXT.KARX.FL.W.0024.000000T0000Z-110413T1708Z/
/BRFW3.2.ER.110410T1347Z.110411T0300Z.110412T2308Z.NO/
853 PM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL WEDNESDAY AFTERNOON.
* AT  8:00 PM MONDAY THE STAGE WAS 49.3 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY TUESDAY EVENING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

$$

WIC063-121-121352-
/O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0400Z/
/GALW3.2.ER.110412T0130Z.110413T0600Z.110415T1000Z.NO/
853 PM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR GALESVILLE.
* UNTIL FRIDAY EVENING.
* AT  8:30 PM MONDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. 

$$

WIC011-121-121352-
/O.EXT.KARX.FL.W.0026.110412T1600Z-110414T0600Z/
/DDGW3.1.ER.110412T1600Z.110413T0000Z.110413T1200Z.NO/
853 PM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT  8:00 PM MONDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 9.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
729 
WGUS83 KARX 120919
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
419 AM CDT TUE APR 12 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL 
HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU 
RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-122119-
/O.EXT.KARX.FL.W.0024.000000T0000Z-110413T2200Z/
/BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T0400Z.NO/
419 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* UNTIL WEDNESDAY AFTERNOON.
* AT  3:00 AM TUESDAY THE STAGE WAS 49.3 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY THIS EVENING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

$$

WIC063-121-122118-
/O.EXT.KARX.FL.W.0025.000000T0000Z-110416T0800Z/
/GALW3.2.ER.110412T0130Z.110413T1200Z.110415T1400Z.NO/
419 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR GALESVILLE.
* UNTIL LATE FRIDAY NIGHT.
* AT  3:30 AM TUESDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. 

$$

WIC011-121-122118-
/O.CON.KARX.FL.W.0026.110412T1600Z-110414T0600Z/
/DDGW3.1.ER.110412T1600Z.110413T0000Z.110413T1200Z.NO/
419 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THIS MORNING TO LATE WEDNESDAY NIGHT.
* AT  3:00 AM TUESDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 9.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
596 
WGUS83 KARX 121554
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1054 AM CDT TUE APR 12 2011

.THE COMBINATION OF RUNOFF FROM RECENT SNOW MELT AND RAINFALL 
HAS CAUSED RIVER LEVELS TO RISE ALONG THE BLACK AND TREMPEALEAU 
RIVERS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC053-130354-
/O.EXT.KARX.FL.W.0024.000000T0000Z-110414T0443Z/
/BRFW3.2.ER.110410T1347Z.110411T0300Z.110413T1043Z.NO/
1054 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT BLACK RIVER FALLS.
* AT 10:00 AM TUESDAY THE STAGE WAS 48.6 FEET. 
* FLOOD STAGE IS 47.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD  
  STAGE WEDNESDAY MORNING.
* IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD 
  INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY 
  LINE.

$$

WIC063-121-130354-
/O.EXT.KARX.FL.W.0025.000000T0000Z-110416T1813Z/
/GALW3.2.ER.110412T0130Z.110413T0000Z.110416T0013Z.NO/
1054 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR GALESVILLE.
* AT 10:30 AM TUESDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND 
  AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF
  THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. 

$$

WIC011-121-130354-
/O.EXT.KARX.FL.W.0026.110413T0000Z-110414T0600Z/
/DDGW3.1.ER.110413T0000Z.110413T0600Z.110413T1200Z.NO/
1054 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT 10:00 AM TUESDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 9.1 FEET WEDNESDAY MORNING. 
* IMPACT...AT 9.0 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
680 
WGUS83 KARX 130112
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
812 PM CDT TUE APR 12 2011

.FLOOD WARNING CANCELLED FOR TREMPEALEAU RIVER AT DODGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

WIC011-121-130142-
/O.CAN.KARX.FL.W.0026.000000T0000Z-110414T0600Z/
/DDGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT TUE APR 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT  7:00 PM TUESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.72 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY THURSDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:23 AM CDT, 7 hours 35 minutes earlier.

Area forecast discussion, Apr 10, 3:23 AM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
323 AM CDT SUN APR 10 2011

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

MAIN FORECAST CONCERN CONTINUES TO FOCUS ON A PARTICULARLY DANGEROUS
SEVERE WEATHER EVENT THIS AFTERNOON AND EVENING WITH THE
POSSIBILITY OF LARGE TORNADOES...DAMAGING WINDS AND LARGE HAIL.

07Z SURFACE ANALYSIS SHOWS AN ELONGATED AREA OF LOW PRESSURE ACROSS
EASTERN NEBRASKA WITH A WARM FRONT EXTENDING ACROSS THE FORECAST
AREA. RADAR SHOWING A BROKEN LINE OF STORMS FROM NEAR GREEN BAY...
ALL THE WAY BACK INTO SOUTH CENTRAL MINNESOTA. THESE HAVE BEEN
SLOWLY LIFTING NORTH WITH TIME AND BECOMING MORE ELEVATED.

10.00Z MODELS OFFER SIMILAR SOLUTIONS THROUGH THE PERIOD. ALTHOUGH
SOME QUESTION STILL REMAINING ABOUT DEGREE OF CAPPING INVERSION
TODAY AND THUS CONVECTIVE INITIATION ZONE.

IN THE NEAR TERM...THE VARIOUS MESO MODELS AS WELL AS THE 10.00Z NAM
ALL POINTING TO ELEVATED CONVECTION PUSHING NORTH OF THE AREA THIS
MORNING. SO LINGERING POPS HAVE BEEN CONFINED TO THE FAR NORTH
EARLY THIS MORNING WITH DRY WEATHER ELSEWHERE. ATMOSPHERE THEN CAPS
OFF FOR MUCH OF THE DAY. HOWEVER...LONGWAVE TROUGH MOVES INTO
THE PLAINS TODAY...AND SURFACE LOW LIFTS NORTHEAST INTO SOUTHERN
MINNESOTA BY 18Z AND THEN INTO NORTHWEST WISCONSIN BY 12Z. DEEP LAYER
SHEAR QUITE IMPRESSIVE WITH 0-6KM VALUES OF NEARLY 60 KNOTS AND
MLCAPES APPROACHING 2000 J/KG IN THE WARM SECTOR BY LATE
AFTERNOON. MODELS SUGGEST CAP TO WEAKEN MID TO LATE AFTERNOON AND
WOULD EXPECT CONVECTION TO RAPIDLY DEVELOP AHEAD OF THE SURFACE LOW
AND NEAR THE NORTHWARD MOVING WARM FRONT...WITH ROTATING SUPERCELLS.
INITIATION ZONE LOOKS TO BE ACROSS THE FORECAST AREA. THIS SCENARIO
SUPPORTED BY THE 10.00Z EASTNMM4 AND THE 10.00Z SPCWRF. LOW LEVEL
TORNADO PARAMETERS FAVORABLE FOR THE DEVELOPMENT OF STRONG AND
POSSIBLY LONG TRACK TORNADOES. EXPECT DISCRETE SUPERCELLS INITIALLY
FORMING INTO MORE OF A LINEAR SYSTEM BY EARLY TO MID EVENING AS IT
PUSHES EAST OF THE FORECAST AREA. IN ADDITION...STRONG SOUTHERLY
WINDS WILL GUST TO 35 MPH TODAY IN STRONG WARM ADVECTION REGIME AHEAD
OF THE FRONT. THIS WILL HAVE TO BE WATCHED FOR POSSIBLE WIND
ADVISORY. CLOUDS EXPECTED TO SCATTERED OUT ALLOWING TEMPERATURES TO
SOAR INTO THE UPPER 70S TO LOWER 80S.

COLD FRONT WILL SWEEP THROUGH THE AREA THIS EVENING PUSHING THE
CONVECTION EAST OF THE AREA BY 03Z. STRONG PRESSURE GRADIENT BEHIND
FRONT WITH RATHER STEEP SURFACE TO 850MB LAPSE RATES WILL MAKE FOR
WINDY CONDITIONS TONIGHT...WHICH WILL CONTINUE RIGHT INTO MONDAY
WITH GUSTS TO 30 TO 40 MPH POSSIBLE. SHOWERS LIKELY DURING THE
MORNING HOURS MONDAY...BUT BEGIN TO PUSH EAST OF THE AREA DURING THE
AFTERNOON HOURS. MODELS CONSISTENT IN KEEPING CLOUD OVER THE AREA
MONDAY...BUT CLEARING OUT MONDAY NIGHT AS UPPER RIDGE BUILDS ACROSS
THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...TEMPERATURES WILL
DROP INTO THE LOWER TO MIDDLE 30S BY TUESDAY MORNING. QUIET WEATHER
THEN EXPECTED TUESDAY INTO TUESDAY EVENING AS UPPER RIDGE SETTLES
OVER THE AREA.

LATER TUESDAY NIGHT A SHORTWAVE TROUGH WILL MOVE ACROSS SOUTHERN
CANADA DRAGGING A COLD FRONT INTO MINNESOTA. MODELS HAVE BEEN VERY
CONSISTENT IN GENERATING SOME LIGHT SHOWERS ALONG THIS AND PUSHING
THEM INTO THE NORTHWEST SECTIONS OF THE FORECAST AREA BY MORNING.
THUS LOWER END PROBABILITIES LOOK REASONABLE.

.LONG TERM...WEDNESDAY THROUGH SATURDAY

AFOREMENTIONED COLD FRONT SAGS INTO THE AREA WEDNESDAY AND BECOMES
NEARLY STATIONARY. MEANWHILE...ANOTHER UPPER LEVEL TROUGH WILL
THEN MOVE EAST ACROSS THE PLAINS THURSDAY/FRIDAY. WHILE THE SURFACE
LOW WILL BE WELL SOUTH OF THE FORECAST AREA...IT WILL INTERACT WITH
THE LINGERING SURFACE BOUNDARY...TAKING IT WITH IT AS THE STORM
SYSTEM LIFTS NORTHEAST TOWARD THE NEW ENGLAND STATES. THIS SHOULD
RESULT IN A BETTER CHANCES FOR SHOWERS/STORMS THURSDAY NIGHT
AND FRIDAY. MILD TEMPERATURES THURSDAY AND FRIDAY WILL GIVE WAY TO
COLDER TEMPERATURES FOR FRIDAY AND SATURDAY...WITH HIGHS ONLY IN
THE 40S BY SATURDAY.

&&

.AVIATION...

A BAND OF SHOWERS AND THUNDERSTORMS...WHICH HAS RESIDED ACROSS THE
TAF SITES SINCE 10.02Z...HAS STARTED TO SHIFT NORTH OF THE TAF
SITES. ANOTHER ROUND OF THUNDERSTORMS MAY AFFECT KLSE AROUND
10.1030Z. AFTER THIS BAND OF THUNDERSTORMS...A STRONG CAP WILL MOVE
INTO THE AREA AND SKIES WILL BE MAINLY CLEAR THROUGH AT LEAST
MID AFTERNOON.

AS A LOW PRESSURE SYSTEM APPROACHES THE AREA DURING THE LATE
AFTERNOON /AFTER 10.21Z/...THE AIR WILL GRADUALLY COOL ALOFT...AND
THE CAP WILL QUICKLY ERODE. THIS WILL ALLOW RAPID DEVELOP OF
THUNDERSTORMS BETWEEN 10.21Z AND 11.00Z AT KRST...AND FROM 10.22Z
AND 11.01Z AT KLSE. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE
WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES THE PRIMARY THREATS.

IN THE WAKE OF THE COLD FRONT THIS EVENING...CEILINGS WILL BECOME
MVFR. THIS SHOULD OCCUR AT KRST AROUND 10.01Z AND AT KLSE AROUND
10.02Z.

&&

.HYDROLOGY...

THUNDERSTORMS THROUGH THE OVERNIGHT HOURS HAVE DROPPED ANYWHERE FROM
ONE HALF INCH TO NEARLY 3 INCHES IN A FEW LOCATIONS. MOST
OF THE RAIN HAS FALLEN ACROSS THE NORTHERN TWO THIRDS OF THE
FORECAST AREA. MORE THUNDERSTORMS ARE EXPECTED LATE TODAY. ALTHOUGH
LOCALLY HEAVY RAINFALL IS POSSIBLE...THEY LOOK TO BE FAST MOVING AND
THUS LIMITING THE AMOUNT OF RAINFALL AT AN GIVEN POINT. WITH MANY
RIVERS RUNNING HIGH OR IN FLOOD STAGE...ESPECIALLY THE BLACK AND
TREMPEALEAU RIVERS...ANY ADDITIONAL RAINFALL WILL HEIGHTEN THE
FLOODING CONCERNS. WILL CONTINUE THE HYDROLOGIC OUTLOOK FOR THESE
FLOODING CONCERNS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM... RABERDING
AVIATION.......... BOYNE
Hazardous weather outlook, Apr 10, 7:51 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
751 AM CDT SUN APR 10 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-111100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
751 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LARGE SEVERE WEATHER EVENT STILL LOOKS LIKELY FOR LATE THIS
AFTERNOON AND EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH
THE REGION. BETWEEN 3 PM AND 6 PM...SUPERCELL THUNDERSTORMS ARE
EXPECTED TO DEVELOP RATHER RAPIDLY ACROSS SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND WESTERN WISCONSIN. THESE THUNDERSTORMS SHOULD
BE CAPABLE OF PRODUCING SEVERE WEATHER WITHIN 20 TO 30 MINUTES AFTER
THEIR INITIAL DEVELOPMENT. THE PRIMARY THREATS WITH THESE
THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.
THE TORNADOES MAY BE FAST MOVING AND LONG TRACKED.

BETWEEN 6 PM AND 10 PM...THE THUNDERSTORMS WILL EVOLVE INTO A
LINE AS IT MOVES EAST ACROSS WISCONSIN. THE PRIMARY THREATS WITH THIS
LINE WILL BE DAMAGING WINDS.

IN ADDITION TO THE THUNDERSTORMS...SUSTAINED WINDS WILL BE IN THE 20
TO 30 MPH RANGE AND WINDS WILL GUST INTO THE 30 TO 40 MPH RANGE FROM
LATE THIS MORNING INTO TONIGHT. THE WINDS WILL BE SOUTHERLY TODAY...
AND BECOME WESTERLY TONIGHT AS A COLD FRONT MOVES THROUGH THE REGION.

MINOR FLOODING WILL REMAIN A CONCERN ON THE MISSISSIPPI RIVER WHERE
WATER LEVELS CONTINUE TO SLOWLY RISE TOWARD OR FURTHER ABOVE FLOOD
STAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON MONDAY...STRONG NORTHWEST WINDS WILL BE FOUND ACROSS
THE AREA. SUSTAINED WINDS WILL BE IN THE 20 TO 30 MPH RANGE...AND
WIND GUSTS WILL RANGE FROM 30 TO 40 MPH.

FLOODING WILL REMAIN A CONCERN ALONG THE MISSISSIPPI RIVER
THROUGH APRIL. THOSE WITH INTERESTS ALONG THE MISSISSIPPI NEED TO
MONITOR THE LATEST RIVER STATEMENTS AND FLOOD FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS MORNING AND LIKELY
FOR THIS AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

A WEBINAR IS SCHEDULED FOR 1 PM TODAY.

BOYNE

In the hours before

Local storm report, Apr 10, 8:02 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
802 AM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HOLMEN 2NW/HOLLAND      43.97N  91.29W
04/10/2011  M2.44 INCH       LA CROSSE          WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       HOLMEN 1NW              43.97N  91.27W
04/10/2011  M2.24 INCH       LA CROSSE          WI   CO-OP OBSERVER
&&

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE

DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:46 PM CDTSevere Thunderstorm WarningARXBuffalo29 min
Apr 10, 4:16 PM CDTSevere Thunderstorm WarningARXBuffalo29 min
Apr 10, 4:24 PM CDTSevere Thunderstorm WarningARXBuffalo, Jackson, Trempealeau41 min
Apr 10, 4:32 PM CDTTornado WarningARXLa Crosse, Vernon43 min
Apr 10, 5:03 PM CDTSevere Thunderstorm WarningARXVernon27 min
Apr 10, 5:04 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe26 min
Apr 10, 5:09 PM CDTTornado WarningARXClark, Taylor66 min
Apr 10, 5:13 PM CDTTornado WarningARXMonroe47 min
Apr 10, 5:39 PM CDTSevere Thunderstorm WarningARXAdams, Jackson, Juneau, Monroe66 min
Apr 10, 5:56 PM CDTSevere Thunderstorm WarningARXAdams, Juneau, Monroe64 min
Apr 10, 6:12 PM CDTTornado WarningARXTaylor33 min
Apr 10, 6:16 PM CDTTornado WarningARXAdams, Juneau44 min
Apr 10, 6:57 PM CDTTornado WarningARXAdams, Juneau33 min

Nearby

River Flood Warnings in Wisconsin, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.